# SDR CA041013008

- Difficulty date: October 5, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC7102
- Aircraft time: 22,094 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6305402
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE THE AIRCRAFT WAS IN CRUISE AT 15,000 FEET, NR 4 HYDRAULIC PUMP CAUTION LIGHT ILLUMINATED, FOLLOWED 5 MINUTES LATER BY NR 3 HYDRAULIC PUMP CAUTION LIGHT COMING ON.   ALL HYDRAULIC PRESSURE WAS LOST ON NR 2 HYDRAULIC SYSTEM AND ALTERNATE LANDING GEAR EXTENSION WAS CARRIED OUT AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  HYDRAULIC PUMP P/N 63054-02/05  NR 4 HYDRAULIC PUMP P/N 225961-  NR 4 PUMP PRESSURE DROP TO ZERO.   NR3 HYDRAULIC PUMP P/N 167136-  NR 3 PUMP SHAFT BROKEN PRESSURE DROP TO ZERO.
